JOURNAL BROWSE
Search
Advanced SearchSearch Tips
[ W12 ]-ESTIMATES ON THE PREY-PREDATOR SYSTEMS WITH CROSS-DIFFUSIONS AND FUNCTIONAL RESPONSES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
[ W12 ]-ESTIMATES ON THE PREY-PREDATOR SYSTEMS WITH CROSS-DIFFUSIONS AND FUNCTIONAL RESPONSES
Shim, Seong-A;
  PDF(new window)
 Abstract
As a mathematical model proposed to understand the behaviors of interacting species, cross-diffusion systems with functional responses of prey-predator type are considered. In order to obtain -estimates of the solutions, we make use of several forms of calculus inequalities and embedding theorems. We consider the quasilinear parabolic systems with the cross-diffusion terms, and without the self-diffusion terms because of the simplicity of computations. As the main result we derive the uniform -bound of the solutions and obtain the global existence in time.
 Keywords
quasilinear parabolic systems;calculus inequalities;local existence;global existence;cross-diffusions;self-diffusions;Holling-type II functional responses;uniform bounds;
 Language
English
 Cited by
1.
On stability of two degenerate reaction–diffusion systems, Journal of Mathematical Analysis and Applications, 2012, 390, 1, 126  crossref(new windwow)
2.
EXISTENCE OF GLOBAL SOLUTIONS FOR A PREY–PREDATOR MODEL WITH CROSS-DIFFUSION, International Journal of Biomathematics, 2010, 03, 02, 161  crossref(new windwow)
 References
1.
H. Amann, Dynamic theory of quasilinear parabolic equations, III. Global Existence, Math Z. 202 (1989), 219-250

2.
H. Amann, Dynamic theory of quasilinear parabolic equations, II. Reaction-diffusion systems, Differential and Integral Equations 3 (1990), no. 1, 13-75

3.
H. Amann, Non-homogeneous linear and quasilinear elliptic and parabolic boundary value problems, Function spaces, differential operators and nonlinear analysis (Friedrichroda, 1992), 9-126, Teubner-Texte Math., 133, Teubner, Stuttgart, 1993

4.
H. Freedman, Deterministic Mathematical Models in Population Ecology, Marcel Dekker, New York, 1980

5.
A. Friedman, Partial Differential Equations, Holt, Rinehart and Winston, New York, 1969

6.
C. Holling, The functional response of predators to prey density and its role in mimicry and population regulation, Mem. Ent. Soc. Can. 45 (1965), 1-65

7.
W. Ko and I. Ahn, Positive coexistence for a simple food chain model with ratiodependent functional response and cross-diffusion, Commun. Korean Math. Soc. 21 (2006), no. 4, 701-717 crossref(new window)

8.
Y. Kuang and H. Freedman, Uniqueness of limit cycles in Gause-type models of predator-prey system, Math. Biosci. 88 (1988), 67-84 crossref(new window)

9.
K. Kuto and Y. Yamada, Multiple coexistence states for a prey-predator system with cross-diffusion, J. Differential Equations 197 (2004), no. 2, 315-348 crossref(new window)

10.
R. May, Stability and Complexity in Model Ecosystems, 2nd ed., Princeton Univ. press, Princeton, 1974

11.
L. Nirenberg, On elliptic partial differential equations, Ann. Scuo. Norm. Sup. Pisa 13(3) (1959), 115-162

12.
A. Okubo and L. A. Levin, Diffusion and Ecological Problems : modern perspective, Interdisciplinary Applied Mathematics, 2nd ed., Vol. 14, Springer, New York, 2001

13.
C. Pao, Strongly coupled elliptic systems and applications to Lotka-Volterra models with cross-diffusion, Nonlinear Analysis, 60 (2005), 1197-1217 crossref(new window)

14.
L. Real, Ecological determinants of functioal response, Ecology 60 (1979), 481-485 crossref(new window)

15.
K. Ryu and I. Ahn, Coexistence theorem of steady states for nonlinear self-cross diffusion system with competitive dynamics, J. Math. Anal. Appl. 283 (2003), 46-65 crossref(new window)

16.
K. Ryu and I. Ahn, Positive steady-states for two interacting species models with linear self-cross diffusions, Discrete Contin. Dynam. Systems 9 (2003), 1049-1061 crossref(new window)

17.
S.-A. Shim, Long-time properties of prey-predator system with cross-diffusion, Commun. Korean Math. Soc. 21 (2006), no. 2, 293-320 crossref(new window)

18.
S.-A. Shim, On the properties of solutions to predator-prey models with cross-diffusions, Proceedings of the National institute for Mathematical Sciences Vol. 1 (2006), no. 2, 100-110

19.
M. A. Tsyganov, J. Brindley, A. V. Holden, and V. N. Biktashev, Soliton-like phenomena in one-dimensional cross-diffusion systems: a predator-prey pursuit and evasion example, Phys. D 197 (2004), no. 1-2, 18-33 crossref(new window)

20.
X. Zeng, Non-constant positive steady states of a prey-predator system with crossdiffusions, J. Math. Anal. Appl. 332 (2007), no. 2, 989-1009 crossref(new window)